Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Throat has worsened after medicines for cough, redness in throat, severe pain. Can I neuflo along with rest of medicines?

hi, i was down witth cough and redness in the throat two days ago. I consulted doctor on Friday, was given cough syrup-DHASEDYL/TEDRALSUSP, antibiotic-MOXICLAV( AUGMENTIN ) and lozenges-ZECUF. Now it has been two days after consuming all the above medicine, my throat got worst then before, it is very red and painful, when I cough, swallow saliva or food, the pain was intense. I discovered that I had been given neuflo tablet early this year in January 2012 and still have some left over. Can I take it together with all other medicines mentioned above ? Thanks!
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
I feel you have acute tonsillitis. Though you are taking the correct medicine, i do not know whether you are taking correct dosage or not. It should be 625 mg twice a day for minimum of 7 days , along with analgesics and anti inflammatory drugs. And also at least thrice a day throat gargling with some antiseptic lotion or warm saline.
I cannot opine about Neuflo, since its an alternative medicine.
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor